Empirical Bayes false coverage rate controlling confidence intervals

Hwang, J. T. Gene, Zhao, Zhigen . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2012. 74 (5) :871-891

Locate this article in:

Bibtex

@article{CIS-449014,
  Author = {Hwang, J. T. Gene and Zhao, Zhigen},
  Title = {Empirical Bayes false coverage rate controlling confidence intervals},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {74},
  Number = {5},
  Year = {2012},
  Pages = {871--891},
  Keywords = {}
}

Similar articles